International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 147492 | https://doi.org/10.1155/S0161171202106028

Uwe Müller, Christian Schubert, "A quantum field theoretical representation of Euler-Zagier sums", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 147492, 22 pages, 2002. https://doi.org/10.1155/S0161171202106028

A quantum field theoretical representation of Euler-Zagier sums

Received04 Jun 2001
Revised16 Jan 2002

Abstract

We establish a novel representation of arbitrary Euler-Zagier sums in terms of weighted vacuum graphs. This representation uses a toy quantum field theory with infinitely many propagators and interaction vertices. The propagators involve Bernoulli polynomials and Clausen functions to arbitrary orders. The Feynman integrals of this model can be decomposed in terms of a vertex algebra whose structure we investigate. We derive a large class of relations between multiple zeta values, of arbitrary lengths and weights, using only a certain set of graphical manipulations on Feynman diagrams. Further uses and possible generalisations of the model are pointed out.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views129
Downloads585
Citations